Warning: jsMath requires JavaScript to process the mathematics on this page.
If your browser supports JavaScript, be sure it is enabled.

 

Кафедра теорії ймовірностей,
статистики
та актуарної математики

Механіко-математичний
факультет

prob.stat.act@gmail.com, probability@univ.kiev.ua
Tel/Fax: +38 (044) 259 03 92

   

Вікторія Павлівна Кнопова


Courses taught:

Course nameSpecialityYear of study
Probability (tutorial)Mathematics3
Limit theorems for random processesStatistics4
Stochastic Differential EquationsMathematics1 year Masters
Stochastic Differential EquationsStatistics2 year Masters


Зайнятість:
  • Інститут кібернетики ім. В.М.Глушкова НАН України
Область досліджень і наукові інтереси:
  • Теорія функціональних просторів
  • Псевдо-диференціальні оператори і пов'язані з ними марковські процеси
  • Процеси Леві
Ґранти:
  • DFG Fellowship
  • INTAS Young Scientist Fellowship
  • DAAD Fellowship
  • Грант Президента України для молодих вчених

Публікації

      • Articles
        • 2013
          • V. Knopova, R.Schilling A note on the existence of transition probability densities for Lévy processes. . Forum Math. 25 - pages 125-149 - 2013
          • V. Knopova, A. Kulik Asymptotiv behaviour of the distribution density of the fractional Lévy motion.. To appear in the Proceedings of the MSTA-3 Conference volume, Modern StochasticsandApplications, Springer series: Optimization and Its Applications. Available at http://arxiv.org/abs/1112.0497 - pages 1-16 - 2013
          • V. Knopova, R. Schilling. On the small-time behaviour of Lévy-type processes. . Available at http://arxiv.org/abs/1310.0404 - - 2013
          • V. Knopova, A. Kulik. Intrinsic compound kernel estimates for the transition probability density of a Lévy-type process and their applications. . Available at http://arxiv.org/abs/1308.0310 - - 2013
          • V. Knopova, A. Kulik. Parametrix construction for certain Lévy-type processes and applications. . Available at http://arxiv-web3.library.cornell.edu/abs/1307.3087 - - 2013
          • V. Knopova. Compound kernel estimates for the transition probability density of a Lévy process in R^n.. To appear in Theory of Probab. and Math. Stat. - - 2013
          • V. Knopova, A. Kulik. Intrinsic small time estimates for distribution densities of Lévy processes. . To appear in Random Oper. Stoch. Eqs. Available at http://arxiv.org/abs/1208.1348 - - 2013
          2012
          • N.Jacob, V. Knopova, S.Landwehr, R.Schilling A geometric interpretation of the transition density of a symmetric Lévy process. Science China: Mathematics, Vol. 55 No. 6. - pages 1099-1126 - 2012
          • V. Knopova, R.Schilling Transition Density Estimates for a Class of Lévy and Lévy-Type Processes. J. Theor. Probab., Vol. 25. - pages 144-170 - 2012
          • V. Knopova On the speed of convergence in the local limit theorem for triangular arrays of random variables.. Theory of Stoch. Proc. 18 (34), No 2 - pages 24-32 - 2012
          2011
          • V. Knopova, A. Kulik Exact asymptotic for distribution densities of Lévy functionals. Electronic Journal of Probability, Vol. 16 - pages 1394-1433 - 2011
          • V. Knopova. Asymptotic behaviour of the distribution density of some Lévy functionals in R^n.. Theory Stoch. Proc. 17 - pages 35-54 - 2011
          2008
          • V. Knopova Muckenhoupt-Wheeden theorem for generalized f-Riesz type potentials. Ukr. Math. J. Vol. 60, No. 11 - pages 1520-1528 - 2008
          2007
          • V. Knopova On a boundary value problem for a pseudo-differential operator and its relation to jump processes. Z. Anal. Anwend., Vol. 26, Issue 1 - pages 1-24 - 2007
          2006
          • V. Knopova, M. Zaehle Spaces of generalized smoothness on h-sets and related Dirichlet forms. Stud. Math. 174, No. 3 - pages 277-308 - 2006
          • V. Knopova. Continuity of certain pseudo-differential operators in the spaces of generalized smoothness. . Ukr. Mat. Zh. 58 (5) - pages 638-652 - 2006
          2005
          • N. Jacob, V. Knopova. Fractional derivatives and fractional powers as tools in understanding Wentzel boundary value problems for pseudo-differential operators generating Markov processes. . Frac. Calc. Appl. Anal. 8 (2) - pages 91-112 - 2005
          2004
          • V. Knopova. Semigroups generated by certain pseudo-differential operators in the half- space R^{n+1}_{0+} . . Coll. Math. 101 (4) - pages 221-235 - 2004
          • V. Knopova. On some operators with complex-valued continuous negative definite symbol which are generators of L p -sub-Markovian semigroups. . Frac. Calc. Appl. Anal. 7 (2) - pages 149-167 - 2004
          • V. Knopova. On a generator of an L_p -sub-Markovian semigroup in R^{n+1}_{0+}. . Ran. Oper. Stoch. Eq. 12 (2) - pages 185-192 - 2004
          • V. Knopova. Limit behaviour of the renormalized solution to the Airy equation with strongly dependent initial data. . Ran. Oper. Stoch. Eq. 12 (1) - pages 35-42 - 2004
          • V. V. Anh, V. P. Knopova, N. N. Leonenko. Continuous-time stochastic processes with cyclical long-range dependence. . Austr. New Zealand Stat. J. 46 (2) - pages 275-296 - 2004
          2002
          • N. Leonenko, V. Knopova. Limiting behaviour of the rescaled solution to the Airy equation with random strongly dependent initial conditions.. Dopowidi NAN Ukr. 9 - pages 47-50 - 2002
          2001
          • V. Knopova, T. Pepelyaeva. On some stochastic models of financial mathematics. . Cybern. System. Anal. 37 (3-4) - pages 427-433 - 2001
          2000
          • L. Beghin, V. Knopova, N. Leonenko, E. Orsingher. Gaussian limiting behaviour of the rescaled solution to the linear Korteweg-de Vries equation with random initial conditions. . J. Statist. Phys. 9 (3-4) - pages 769-781 - 2000

        Прізвище: Кнопова
        Ім'я, побатькові: Вікторія Павлівна
        Місце народження: Київ
        Громадянство: Україна
        E-mail: vic_knopova@gmx.de
        Тел.: +38 044 259 03 92
        Факс: +38 044 259 03 92